# SDR UIEA2020081301649

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B FORE FLAP MOST O/B L/E FAIRING FOUND DELAMINATION.  PERFORMED PERMANENT COMPOSITE REPAIR IAW SRM 51-70- PAR.5.A,  REV 89.
